Scholarly Research Excellence
%0 Journal Article
%A Juan Zhang and  Changzhao Li
%D 2013 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 73, 2013
%T Characterization of Solutions of Nonsmooth Variational Problems and Duality
%U http://waset.org/publications/16970
%V 73
%X In this paper, we introduce a new class of nonsmooth pseudo-invex and nonsmooth quasi-invex functions to non-smooth variational problems. By using these concepts, numbers of necessary and sufficient conditions are established for a nonsmooth variational problem wherein Clarke’s generalized gradient is used. Also, weak, strong and converse duality are established.

%P 112 - 118